A new type of boundary value problem for the wave equation
Doklady Akademii Nauk, Tome 336 (1994) no. 5, pp. 590-591
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_336_5_a3,
author = {M. A. Sadybekov},
title = {A new type of boundary value problem for the wave equation},
journal = {Doklady Akademii Nauk},
pages = {590--591},
year = {1994},
volume = {336},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_336_5_a3/}
}
M. A. Sadybekov. A new type of boundary value problem for the wave equation. Doklady Akademii Nauk, Tome 336 (1994) no. 5, pp. 590-591. http://geodesic.mathdoc.fr/item/DAN_1994_336_5_a3/